Header menu link for other important links
Duality for a class of second order symmetric nondifferentiable fractional variational problems
, A.P. Singh, S. Khatri
Published in Faculty of Organizational Sciences, Belgrade
Volume: 30
Issue: 2
Pages: 121 - 136
The present work frames a pair of symmetric dual problems for second order nondifferentiable fractional variational problems over cone constraints with the help of support functions. Weak, strong and converse duality theorems are derived under second order F-convexity assumptions. By removing time dependency, static case of the problem is obtained. Suitable numerical example is constructed. © 2020 Faculty of Organizational Sciences, Belgrade. All rights reserved.
About the journal
JournalYugoslav Journal of Operations Research
PublisherFaculty of Organizational Sciences, Belgrade